# SDR SWIA2019103046623

- Difficulty date: September 16, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,232 hours, 35,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING INBD FLAP VANE LEADING EDGE CHAFED IN 3 PLACES, I/B- 1.0 X .750  X .015, MID- 1.0 X .700  X .015, OUTBD- 1.0 X .650  X .010 (C-CHECK) RO: 10/26/2019 BLENDED I/B AND O/B CHAFES ON L/H WING I/B FLAP VANE LEADING EDGE SKIN IAW REO. REPAIRED MID LEADING EDGE SKIN ON I/B FLAP VANE LEADING EDGE IAW SRM.
